Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Implicit Runge-Kutta processes


Author: J. C. Butcher
Journal: Math. Comp. 18 (1964), 50-64
MSC: Primary 65.61
MathSciNet review: 0159424
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.61

Retrieve articles in all journals with MSC: 65.61


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1964-0159424-9
PII: S 0025-5718(1964)0159424-9
Article copyright: © Copyright 1964 American Mathematical Society